# SDR AWXA200700875

- Difficulty date: July 13, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5367227420000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5972146, CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL PLATE, BS 2350/FR 58 + 5", -Y705.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL PLATE, BS 2350/FR 58 + 5", -Y705 IAW A319 SRM 51-72-11.
